Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Could penis stinging and rash during intercourse be STD ?

The bottom of my boyfriends penis has a rash and 3 out of 4 times we have intercourse we have to stop because he says his penis stings. Also I have no symptoms or anything wrong physically. Could it be an std? If so, what could it possibly be, and what are the treatments?
Asked On : Mon, 7 Mar 2011
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hello,
This rash can be due to contact dermatitis to the soaps, detergents, cosmetics and creams, eczema , fungal infection or a sexually transmitted disease. Without examination it is very difficult to confirm a diagnosis. Please ask him to consult a dermatologist and do not have intercourse till the diagnosis is confirmed. He may need to get STD’s ruled out.

Hope it helps you. Regards.

Answered: Mon, 7 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor